# SDR CALA2015042300319

- Difficulty date: April 22, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N13716
- Make and model: Boeing 737724
- Aircraft serial: 28787
- Aircraft time: 54,900 hours, 18,645 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A32122
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON BULKHEAD CHORD BETWEEN STRINGER 22R & 23R, AFT ROW SECOND FASTENER DOWN.  TYPICAL REPAIR PERFORMED IAW EA 5310-05878 REV A.  OPERATIONS 5 TO FUSELAGE SKIN AT STATION 540 BETWEEN STRINGER 22R & 23R.
